Klyachin A.A. The rate of convergence of the sequence, which delivers minimum in the variational problem

 
 
Klyachin Alexey Alexandrovich
 
Doctor of Physics and Mathematics, Head of Chair of Mathematical Analysis and Function Theory, Volgograd State University
Prospect Universitetsky, 100, 400062 Volgograd, Russian Federation
 
Abstract. In this paper we investigate the question of uniform convergence of functions, minimizing a convex functional. We obtained the estimates of the rate of this convergence for different boundary conditions.

Keywords: variational problem, minimization of a convex functional, the rate of convergence, the minimal surface equation, mixed boundary value problem. 

Creative Commons License
The rate of convergence of the sequence, which delivers minimum in the variational problem by Klyachin A.A. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in English: Science Journal of Volgograd State University. Mathematics. Physics.№1 (16) 2012 pp. 12-20


 

Attachments:
Download this file (2_Клячин.pdf) А.А. Klyachin
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/145
528 Downloads